# SDR UPS05845800

- Difficulty date: October 19, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5644011501
- Condition: Corroded
- Location: Fs 857 Rbl0-23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN CENTER WING BOX AT STA 857 RBL 5 HAS HEAVY CORROSION ON THE UPPER REAR SPAR CAP.  REPAIRED WING REAR SPAR TO FUSELAGE SHEAR WEB ATTACH ANGLE AND WING SKIN SPLICE DOUBLER IAW SAA SK 813-822678 AND UPS EO DC8-57-20145.
